# SDR HALA0700503

- Difficulty date: November 26, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 9,863 hours, 24,288 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 42977
- Part serial: 215
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - AFTER GEAR EXTENSION IN LIH, R ANTI-SKID FAIL ILLUMINATED.  DISPATCH ADVISE RTN HNL.  UPON LANDING HNL ANTISKID FAIL LT REMAINED OFF.  BRAKES NORMAL ON LANDING.  BITE CHECK BCU PER FIM 32-45-00 FOUND BCU INTERNAL FAULT.  REMOVED AND REPLACED BCU PER AMM 32-45-01, ANTI-SKID RTS TEST PASSED.  OK FOR SERVICE.
